Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 42, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Mar 23, 2011, 11:42 PM EDT for Gallia County, Lawrence County, Ohio; Cabell County, Mason County, West Virginia. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2011, 11:42 PM EDT (03:42 UTC)
- Expired
- Mar 24, 2011, 12:15 AM EDT
- In force
- 33 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Gallia County, OH, Lawrence County, OH, Cabell County, WV, Mason County, WV
The radar
The Charleston,WV radar (KRLX), 72 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 11:50 PM EDT | HAIL 1 | Proctorville, OH | |
| Mar 24, 12:11 AM EDT | HAIL 0.25 | Culloden, WV | EVENT OCCURRED BETWEEN 1156 PM 03/23/2011 AND 1211 AM 03/24/2011 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -148 m²/s²
- 0-3 km storm-relative helicity
- -83 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
012
WUUS51 KRLX 240342
SVRRLX
OHC053-087-WVC011-053-240415-
/O.NEW.KRLX.SV.W.0042.110324T0342Z-110324T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1142 PM EDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CABELL COUNTY IN WEST VIRGINIA...
SOUTHWESTERN MASON COUNTY IN WEST VIRGINIA...
SOUTHERN GALLIA COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF RIO GRANDE...
LAWRENCE COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF PROCTORVILLE...
* UNTIL 1215 AM EDT
* AT 1140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 20
MILES SOUTHWEST OF RIO GRANDE...OR NEAR LAKE VESUVIUS...AND MOVING
EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BARBOURSVILLE...ONA...MILTON AND CULLODEN.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
13 AND 31 IN WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3875 8266 3881 8266 3885 8253 3885 8246
3887 8245 3891 8233 3873 8214 3845 8205
3837 8205 3838 8206 3830 8227 3870 8271
3874 8271
TIME...MOT...LOC 0342Z 279DEG 37KT 3867 8260
$$
052 follow-up statements
406
WWUS51 KRLX 240352
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1152 PM EDT WED MAR 23 2011
OHC053-087-WVC011-053-240415-
/O.CON.KRLX.SV.W.0042.000000T0000Z-110324T0415Z/
LAWRENCE OH-GALLIA OH-MASON WV-CABELL WV-
1152 PM EDT WED MAR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR GALLIA AND LAWRENCE COUNTIES IN SOUTHEAST OHIO...AND CABELL AND
SOUTHWESTERN MASON COUNTIES IN WEST VIRGINIA...
AT 1145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM VERNON TO SCOTTOWN TO SALT
ROCK...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF LAKE
VESUVIUS TO 8 MILES NORTH OF CHESAPEAKE TO 8 MILES NORTHWEST OF
HAMLIN...MOVING EAST AT 45 MPH.
NUMEROUS REPORTS OF PEA SIZE HAIL HAVE BEEN RECEIVED ALONG THIS
LINE...BUT THESE STORMS CAN EASILY PRODUCE QUARTER SIZE HAIL.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATHALIA...ONA...GALLIA...WATERLOO...GREEN BOTTOM...CENTERPOINT...
MILTON...CROWN CITY...GAGE...RIO GRANDE...CULLODEN...ADAMSVILLE...
ASHTON AND GALLOPOLIS FERRY
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
13 AND 31 IN WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3875 8266 3881 8266 3885 8253 3885 8246
3887 8245 3891 8233 3873 8214 3845 8205
3837 8205 3838 8206 3830 8227 3870 8271
3874 8271
TIME...MOT...LOC 0347Z 279DEG 37KT 3872 8267 3854 8241
3833 8220
$$
05039
WWUS51 KRLX 240415
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1215 AM EDT THU MAR 24 2011
OHC053-087-WVC011-053-240423-
/O.EXP.KRLX.SV.W.0042.000000T0000Z-110324T0415Z/
LAWRENCE OH-GALLIA OH-MASON WV-CABELL WV-
1215 AM EDT THU MAR 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GALLIA AND LAWRENCE
COUNTIES IN SOUTHEAST OHIO...AND CABELL AND SOUTHWESTERN MASON
COUNTIES IN WEST VIRGINIA WILL EXPIRE AT 1215 AM EDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
13 AND 31 IN WEST VIRGINIA.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE LINE OF
STORMS WHICH PROMPTED THE WARNING IS MOVING OUT OF THE WARNED AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
HOWEVER...ADDITIONAL THUNDERSTORMS THROUGH 2 AM THIS MORNING MAY STILL
PRODUCE PEA SIZE HAIL.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3875 8266 3881 8266 3885 8253 3885 8246
3887 8245 3891 8233 3873 8214 3845 8205
3837 8205 3838 8206 3830 8227 3870 8271
3874 8271
TIME...MOT...LOC 0413Z 279DEG 37KT 3868 8233 3850 8207
3829 8186
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 9:52 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Mar 23, 9:52 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 952 PM EDT WED MAR 23 2011 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL PUSH EAST THROUGH TONIGHT...BRINGING A COLD FRONT WITH MUCH COOLER AIR IN ITS WAKE. HIGH PRESSURE SETS UP TO THE NORTH WHILE A LOW PASSES TO THE SOUTH THIS WEEKEND. && .NEAR TERM /THROUGH THURSDAY/... PLETHORA OF SEVERE WEATHER REPORTS LATE THIS AFTERNOON AND EARLY THIS EVENING...WITH INSTABILITY AND GOOD DYNAMICS AHEAD OF FRONTAL BOUNDARY. THE FRONT IS NOW SINKING ACROSS NORTHERN WEST VIRGINIA...WITH DRIER AIRMASS BACK A BIT FURTHER IN NORTHERN OHIO. MOST RAINFALL HAS EXITED CWA...WITH ONLY A FEW LINGERING SHOWERS. AFTER A QUIET FEW HOURS...HAVE POPS RAMPING UP AGAIN AFTER MIDNIGHT AS H500 SHORTWAVE SWINGS ACROSS CWA. UPSLOPE SETUP OCCURS BY 12Z WITH NW FLOW BEHIND SHORTWAVE. SNOW MAY MIX IN AS WELL...ALTHOUGH ANY ACCUMULATION WILL BE LIMITED TO THE HIGHER RIDGES WITH WARM GROUND AND MARGINAL H850 TEMPS UNTIL LATER ON THURSDAY. MIN TEMPS IN GOOD SHAPE OVERALL. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... UPSLOPE COLD ADVECTION FLOW TO OPEN THE PERIOD WITH A SECOND SURGE OF COLD ADVECTION OVERNIGHT INTO FRI...ALONG WITH DRY ADVECTION. UPSLOPE CLOUDS ALONG THE MOUNTAINS SHOULD DISSIPATE TOWARD DAWN FRI. ARCTIC HIGH PRESSURE PRESSURE TAKES UP RESIDENCE OVER SOUTH CENTRAL CANADA FOR FRI AND THE WEEKEND...UNDER AN OMEGA BLOCK ALOFT. A LOW PRESSURE WAVE TRACKS S OF THE AREA...UNDER THE RATHER FLAT FLOW S OF THE OMEGA BLOCK...ACROSS TN AND NC...OVER THE WEEKEND. RAISED POPS...MAINLY ACROSS THE S...SAT. USED A BLEND OF THE MET AND MAV FOR TEMPERATURES FOR THE MOST PART...THE GFS REPRESENTING THE WARMER SOLN WITH THE MORE NWD TRACK. USED THE NAM12 FOR THE WARM LAYER ALOFT TO DRIVE PRECIPITATION TYPE. ALSO USED THE NAM12 FOR QPF...WITH AMOUNTS OF A TENTH OF AN INCH OR LESS PER 6 HOURS. HAVE SNOW ACROSS CENTRAL AND NORTHERN PORTIONS OF THE AREA LATE FRI NT INTO SAT BUT THERMAL PROFILES ARE MARGINAL ENOUGH SO THAT LATE MARCH INSOLATION WILL ACTUALLY BE ENOUGH TO CHANGE THE PRECIPITATION TO RAIN FOR FRI AFTERNOON. DID GET A FEW TENTHS OF AN INCH OF SNOW IN A STRIP ACROSS THE N-CENTRAL PORTION OF THE AREA...SE OHIO THROUGH N-CENTRAL WV AND THE NORTHERN WV MOUNTAINS...MAINLY LATE FRI NT INTO SAT MORNING...IF IT INDEED DOES SNOW. SO THIS IS A CONDITIONAL FORECAST. RAIN WILL BE THE PREDOMINATE PRECIPITATION TYPE ACROSS SOUTHERN PORTIONS OF THE AREA...JUST WHERE PRECIPITATION IS LIKELIEST TO BEGIN WITH. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... WITH HIGHLY ACTIVE WEATHER PATTERN TODAY...DECIDING TO SHIFT STAFF FOCUS TO NEAR TERM CONVECTION. FOR THE EXTENDED...CHOSE TO ROLL WITH HPC THINKING AND BLEND SOME ELEMENTS WITH PREVIOUS FORECAST TO HAVE SOME CONTINUITY. SYSTEM FOR SUNDAY LOOKS TO BE STAYING MAINLY TO THE SOUTH...BUT DID EXTEND CHC POPS TO THE NORTH TO ACCOUNT FOR GFS SOLN. THIS THINKING WOULD PUT AT LEAST SOME SNOW SHOWERS MIXING IN ACROSS THE NORTH AND IN THE MOUNTAINS. KEEPING TEMPS ON THE COOL SIDE THROUGH THE WEEK AS WE WILL REMAIN UNDER CAA THROUGH EARLY DAY 6 WHEN THE NEXT SYSTEM APPROACHES FROM THE WEST. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... FRONTAL BOUNDARY SINKING SOUTH ACROSS WEST VIRGINIA AT THIS TIME. VIGOROUS CONVECTION HAS WEAKENED SOMEWHAT AND IS CROSSING MOUNTAINS. ONCE STORMS MOVE OUT OVER THE NEXT HOUR OR TWO...EXPECT VFR CONDITIONS INTO THE PREDAWN HOURS. WINDS WILL ALSO SLACKEN. LOWER MVFR CLOUDS SHOULD THEN MOVE IN LATE AND LINGER INTO THURSDAY AFTERNOON BEFORE LIFTING BACK TOWARDS VFR. SCATTERED RAIN SHOWERS ALSO EXPECTED...MIXED WITH SNOW IN THE HIGHER ELEVATIONS...BUT THESE SHOULD NOT BE TOO SIGNIFICANT. FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: TIMING OF SHOWERS/MVFR CIGS COULD VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE THU 03/24/11 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY L H H H H H L L L L M M HTS CONSISTENCY H H H H M M L L L L M M BKW CONSISTENCY M L M H H L H L M M M M EKN CONSISTENCY M H H H H H H H L L M M PKB CONSISTENCY M L M M H L H L L M M M CKB CONSISTENCY H H H H H H M L L M M M AFTER 00Z FRIDAY... SOME MVFR CONDITIONS POSSIBLE ACROSS THE HIGHER ELEVATIONS WITH LOW CLOUDS. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/TRM NEAR TERM...CL SHORT TERM...TRM LONG TERM...TAX AVIATION...CL
Hazardous weather outlook, Mar 23, 6:56 PM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 656 PM EDT WED MAR 23 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013-014-016>020- 029>032-242300- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN- PUTNAM-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-GILMER-LEWIS-HARRISON- TAYLOR- 656 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ015-024>028-033>040-046-047-242300- DICKENSON-BUCHANAN-KANAWHA-MINGO-LOGAN-BOONE-CLAY-BRAXTON-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 656 PM EDT WED MAR 23 2011 ...TORNADO WATCH 55 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
In the hours before
Local storm report, Mar 23, 7:47 PM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
747 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL MARLINTON 38.22N 80.06W
03/23/2011 U0.50 INCH POCAHONTAS WV PUBLIC
&&
NNNNLocal storm report, Mar 23, 8:28 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
828 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG JEFFREY 37.97N 81.82W
03/23/2011 BOONE WV 911 CALL CENTER
TREES DOWN ON RT 17. ALSO IN CLOTHIER AND BOB WHITE.
&&
EVENT NUMBER RLX1100370
JFDLocal storm report, Mar 23, 8:34 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON, WV
834 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG JEFFREY 37.97N 81.82W
03/23/2011 BOONE WV 911 CALL CENTER
TREES DOWN ON RT 17. ALSO IN CLOTHIER AND BOB WHITE.
&&
CORRECTED EVENT TIME
EVENT NUMBER RLX1100370
JFDLocal storm report, Mar 23, 8:45 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
845 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 2 WSW MCGEE 39.36N 80.17W
03/23/2011 TAYLOR WV BROADCAST MEDIA
TRAILER BLOWN OFF FOUNDATION
&&
EVENT NUMBER RLX1100371
JFDLocal storm report, Mar 23, 8:50 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON, WV
850 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 2 WSW MCGEE 39.36N 80.17W
03/23/2011 TAYLOR WV BROADCAST MEDIA
TRAILER BLOWN OFF FOUNDATION. COMMUNITY OF HEBZIBAH
&&
CORRECTED REMARKS
EVENT NUMBER RLX1100371
JFDLocal storm report, Mar 23, 9:05 PM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
905 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG E HURLEY 37.42N 82.02W
03/23/2011 BUCHANAN VA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER RLX1100372
JFDThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 12:09 AM EDT | Special Weather Statement | RLX | Boone, Jackson, Kanawha, Mason, Putnam | 51 min |
| Mar 24, 1:07 AM EDT | Special Weather Statement | RLX | Nicholas | 38 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.